MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA PRESSUREWIRE¿ X, CABLED, RX 175CM; WIRE, GUIDE, CATHETER

ST. JUDE MEDICAL, COSTA RICA LTDA PRESSUREWIRE¿ X, CABLED, RX 175CM; WIRE, GUIDE, CATHETER
Model Number C12009
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
After insertion into the patient, the tip of the device broke.The device was replaced to complete the procedure with no adverse patient consequences.
 
Event or Problem Description
Additional information received indicated that the tip of the device did not break.During the procedure, after the device was inserted into the patient, the signal was lost.The device was replaced to complete the procedure with no adverse patient consequences.
 
Additional Manufacturer Narrative
One pressurewire x, cabled was returned for analysis.The results of the investigation confirmed the pressurewire met functional specifications when analyzed for signal loss.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported signal loss was unable to be conclusively determined.

Brand Name
PRESSUREWIRE¿ X, CABLED, RX 175CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8752684
Report Number3008452825-2019-00306
Device Sequence Number14052973
Product Code DQX
UDI-Device Identifier05415067025739
UDI-Public05415067025739
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberC12009
Device Lot Number6297837
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer07/07/2019
08/30/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date07/26/2019
09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1